zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of delay equations with three delays via bi-Hamiltonian systems. (English) Zbl 1101.34055
The idea of obtaining periodic solutions of delay equations from associated Hamiltonian systems of ODEs (originally due to Kaplan and Yorke) is applied to a special type of systems with three delays and enough symmetry so the method works. A kind of commensurability condition on the delays is crucial, and periodic solutions of the ODE correspond to solutions of the delay system with the same period. The role of the solutions constructed in the overall dynamics is not discussed.

34K13Periodic solutions of functional differential equations
34K18Bifurcation theory of functional differential equations
Full Text: DOI
[1] Bi, P.; Han, M.; Wu, Y.: Bifurcation of periodic solutions of delay differential equation with two delays. J. math. Anal. appl. 284, 548-563 (2003) · Zbl 1038.34072
[2] Cima, A.; Jibin, L.; Llibre, J.: Periodic solutions of delay differential equations with two delay via bi-Hamiltonian systems. Ann. differential equations 17, 2005-2014 (2001) · Zbl 1005.34063
[3] Han, M.: Bifurcation of periodic solutions of delay differential equations. J. differential equations 189, 396-411 (2003) · Zbl 1027.34081
[4] Herz, A. V. M.: Solution of x˙$(t)=-g(x(t-1))$ approach the kaplan -- Yorke orbits for odd Sigmoid g. J. differential equations 118, 36-53 (1995) · Zbl 0823.34068
[5] Kaplan, J. L.; Yorke, J. A.: Ordinary differential equations which yield periodic solutions of differential delay equations. J. math. Anal. appl. 48, 317-324 (1974) · Zbl 0293.34102
[6] Li, J.; He, X. Z.: Multiple periodic solutions of differential delay created by asymptotically linear Hamiltonian systems. Nonlinear anal. 31, 45-54 (1998) · Zbl 0918.34066
[7] Li, J.; He, X. Z.; Liu, Z.: Hamiltonian symmetric groups and multiple periodic solutions of differential delay equations. Nonlinear anal. 35, 457-474 (1999) · Zbl 0920.34061
[8] Magri, F.; Casate, P.; Falqui, G.; Pedroni, M.: Eight lectures on integrable systems. Lect. notes phys. 638, 209-250 (2004)